# SDR DL72W953283

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, LIGHTNING DAMAGE L/E TO T/E OB OF TAB.  REPAIRED PER SRM 55-20-3 FIG 4, FOUND AT HMV.
